Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 4, Pages 768-768

Corrigendum to “Lamb's plane problem in a thermo-elastic micropolar medium with stretch”

1Department of Mathematics, Guru Nanak Dev University, Amritsar, India
2Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.